Quasiconformality, homeomorphisms between metric measure spaces preserving quasiminimizers, and uniform density property

Riikka Korte Department of Mathematics and Statistics, University of Helsinki Niko Marola Department of Mathematics and Statistics, University of Helsinki Nageswari Shanmugalingam Department of Mathematical Sciences, University of Cincinnati

Analysis of PDEs mathscidoc:1701.03022

Arkiv for Matematik, 50, (1), 111-134, 2010.1
We characterize quasiconformal mappings as those homeomorphisms between two metric measure spaces of locally bounded geometry that preserve a class of quasiminimizers. We also consider quasiconformal mappings and densities in metric spaces and give a characterization of quasiconformal mappings in terms of the uniform density property introduced by Gehring and Kelly.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 389 downloads ] [ 0 comments ]
@inproceedings{riikka2010quasiconformality,,
  title={Quasiconformality, homeomorphisms between metric measure spaces preserving quasiminimizers, and uniform density property},
  author={Riikka Korte, Niko Marola, and Nageswari Shanmugalingam},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203631282895010},
  booktitle={Arkiv for Matematik},
  volume={50},
  number={1},
  pages={111-134},
  year={2010},
}
Riikka Korte, Niko Marola, and Nageswari Shanmugalingam. Quasiconformality, homeomorphisms between metric measure spaces preserving quasiminimizers, and uniform density property. 2010. Vol. 50. In Arkiv for Matematik. pp.111-134. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203631282895010.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved